# SDR SWAA2024052990988

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,144 hours, 12,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H SIDE HAS 2 EA EMERGENCY EXIT EXTERIOR OVERWING LIGHTS INOP.<[01] REMOVED & REPLACED CHARGER ASSY AND BATTERY PACK AT ROW 20A IAW AMM 33-51-06. OPS CHECK GOOD.
